How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Need Help treating what appears ves driven by Salicylate

Customer Question

Need Help treating what appears Hives driven by Salicylate Sensitivity. This problem needs serious medical attention, suffering with the problem for more than 8 weeks now. Please help if possible.
I Norwood Stone,***@******.*** (###) ###-####
Submitted: 11 months ago.
Category: Medical
Expert:  Dr Basu replied 11 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Hives are due to the mast cell degranulation causing histamine release.

This can be controlled by the antihistamines like Hydroxyzine 25 to 50 mg 3 times daily.

Also oral steroids can be used to control acute flare ups.

What have you tried so far?
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/